MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HOUSTON VISCOUS FLUID CONTROL TUBING SET (SILICONE OIL INJ/EXT); TUBING, NONINVASIVE

ALCON RESEARCH, LLC - HOUSTON VISCOUS FLUID CONTROL TUBING SET (SILICONE OIL INJ/EXT); TUBING, NONINVASIVE
Catalog Number 8065750957
Medical Device Problem Codes Defective Component (2292); Obstruction of Flow (2423)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A customer reported that the infusion cannula was damaged at the tip and obstructed at an unknown timing.The procedure type was unknown.The surgery completion details were unknown.There was no information about patient impact.Additional information was requested and none received till date.
 
Additional Manufacturer Narrative
Additional information provided in e.1, h.2, h.6.And h.11.Product evaluation was not able to be performed since the reported product was not received at the investigation site for evaluation.The investigation conducted a non-conformance review of the reported lot number.No deviations that could have contributed to this event were identified, all corresponding production release specifications defined in the device master record were met.Based on the evaluation of the information and materials received, the investigation was unable to conclusively identify the root cause or origin of the reported event.Additionally, no manufacturing-related deficiencies were found that potentially could have contributed to the complaint.No further investigative or manufacturing actions are warranted at this time due to the product not being returned to the manufacturing site for testing.Receipt of additional relevant information or supporting materials will prompt a re-evaluation of the complaint investigation.Complaint data for all company products is reviewed monthly to monitor for adverse trends.During the last review, no adverse trends were observed for the reported product and event combination.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.No further action warranted at this time.The manufacturer internal reference number is: (b)(4).

Brand Name
VISCOUS FLUID CONTROL TUBING SET (SILICONE OIL INJ/EXT)
Common Device Name
TUBING, NONINVASIVE
Manufacturer (Section D)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24516258
Report Number1644019-2026-01276
Device Sequence Number15892599
Product Code GAZ
UDI-Device Identifier00380657509577
UDI-Public(01)00380657509577(17)260331(11)240410(10)16P58H
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number8065750957
Device Lot Number16P58H
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date04/24/2026
Date Device Manufactured04/10/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown